£26.60 per 100ml
Beautycard Points: 3 points
Unblocks your nose fast
Lasts up to 10 hours
How does this product help?
Sudafed Blocked Nose Spray with Xylometazoline hydrochloride, works in minutes to help clear blocked noses and relieve sinus pressure caused by colds and hayfever. The metered Spray gives an exact dose that lasts for up to 10 hours.
12 Years (Advisory)
This Solution Contains: Xylometazoline Hydrochloride 0.1% W/V,Other Ingredients Include: Benzalkonium Chloride, Disodium Edetate, Sodium Dihydrogen Phosphate,Sodium Monohydrogen Phosphate, Sodium Chloride, Sorbitol Solution, Purified Water,See Leaflet For Further Information And Full Directions
Size (15) Unit (ML) Height (11.2) Width (3.5) Depth (3.2)
How to Use
How to Use?
Adults and children aged 12 years and over: 1 Spray into each nostril, 2 or 3 times daily.
Do not give to children under 12 years old.
Do not use more than 3 doses in 24 hours.
Remove the plastic cap, insert nozzle into the nostril. Depress the pump by placing the finger on either side of the nozzle. At the same time breathe in deeply through the nose. Repeat for the other nostril.
Do not use if you are pregnant or breast-feeding. If you are taking any other medicine consult your doctor or pharmacist before using this product.
Continuous use for over 7 days is not recommended.
If symptoms persist or worsen discontinue use and consult your doctor.
This is the best relief for a blocked nose there is. I have used this spray for over a year now and it works pretty much as soon as you spray it. Plus unlike many other sprays it doesn't irritate your nose.
Would you recommend this product: YesFlag this review